# SDR SIMA200910301

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 22,078 hours, 21,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Melted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3509, AT CRUISE AND FL 360 PAX AND CREW DETECTED THE ODOR SOMETHING BURNING.  AT THIS TIME BOTH VS INDICATION +4000 -4000 FPM AND 'ALT ON BOTH PFD AIRSPEED DECREASING.  AT ABOUT FL 320 ALL SYSTEMS BACK TO NORMAL.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED WATER FROM CAPT AND F/O PITOT-STATIC MOISTURE DRAIN/TRAPS IAW WC 34-600-01.  CAPT AND F/O ADC INDICATIONS OP CHECK GOOD IAW AMM 34-15-00.  FOUND AFT CABIN FLASHLIGHT WITH MELTED MARKS.  REPLACED AFT FLASHLIGHT ASSEMBLY IAW AMM 33-50-16 OPERATION CHECK GOOD NO BURNING ODOR AT THIS TIME.  PRESSURIZATION OPERATION CHECK GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
